MAUDE Adverse Event Report: CERENOVUS, INC. ENVOY; PERCUTANEOUS CATHETER

CERENOVUS, INC. ENVOY; PERCUTANEOUS CATHETER
Catalog Number 67026090
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.(b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section e.1: the initial reporter phone is not available / reported.A review of manufacturing documentation associated with this lot (31040775) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by johnson & johnson medtech, or its employees that the report constitutes an admission that the product, johnson & johnson medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during an interventional endovascular procedure targeting an arteriovenous malformation (avm), the physician was gaining access to the artery while advancing a 6f 90 cm, straight envoy® guiding catheter (67026090 / 31040775) when it was noticed that blood was leaking around the hub of the catheter where the yellow hub meets the white id band.The envoy was removed and replaced with a new one and the procedure went forward successfully.There was no negative impact to the patient.On 04-nov-2024, additional information was received.Per the information, the location of the avm and vessel characteristics (vessel tortuosity or acute bends) are not known.The replacement device was another envoy (67026090).
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 26-nov-2024.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections: b.4, d.9, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: pc-(b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 6f 90 cm, straight envoy® guiding catheter was received contained in the decontamination pouch.Visual inspection was performed.The hub was noted to be cracked.A manufacturing investigation was performed.Manufacturing investigation: the process was analyzed by the manufacturing, quality, and engineering team to determine the possible cause of the hub damage and whether it is related to the envoy gc process.An analysis with regular production parts were performed in the production area with the normal process to mold the hub, the resin was dried as required per a minimum of 4 hours, however, it was not able to reproduce the defect with standard production parts following the required procedures.Currently the manufacturing line has controls to detect these defects through 100% visual inspections.Additionally, to these inspections: visual, torque, transversal, and hydrostatic.Which are critical to ensuring the product's integrity before it moves forward in the process.Fourier transform infrared spectroscopy (ftir): results demonstrate that the polycarbonate material from the control sample and the suspect hub present the same chemical behavior with no prominent differences.Material degradation or chemical modification is ruled out as main cause of fracture.Conclusion: the manufacturing process has been ruled out as the root cause of the defect, specifically with no evidence pointing to the hub being broken during production.Additionally, the ftir results did not show any discrepancies or unexpected peaks, it could indicate that the resin has been affected by something during the manufacturing or storage process such as exposure to moisture, contaminants, or other chemicals that could lead to the observed defect.Manufacturing process is excluded as a root cause for the issue.A review of manufacturing documentation associated with this lot (31040775) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
ENVOY
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key20613941
Report Number3007628272-2024-00055
Device Sequence Number8906048
Product Code DQY
UDI-Device Identifier10886704031796
UDI-Public(01)10886704031796(11)230324(17)260228(10)31040775
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093184
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number67026090
Device Lot Number31040775
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer11/26/2024
03/03/2025
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date11/27/2024
03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown